# SDR DALA2023041402988

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 56,520 hours, 25,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 EXIT SIGN IN CIELING ABOVE EMERGENCY EXIT 10W KNOCKED DOWN BY PASSENGER. CORRECTIVE ACTION: REINSTALLED & OPS CHECK GOOD. (4639206)
